Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

High fever and itching eyes in children - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2136 Questions
User :   My four year old has a 103 fever and has been complaining that his eyes burn. He has also not eaten much today and has been listless.
Doctor :   HI,
Doctor :   Dr
User :   Hello.
Doctor :   Does he have cough or running nose ?
User :   A little of both.
Doctor :   ok, is he placed on any antibiotic ?
User :   No. Just some Morton.
User :   Oops Morton
User :   Sorry. MOTRIN.
Doctor :   fine i get it , may i know the dosage
User :   1 TSP AS he only weighs about 33 lbs
Doctor :   ok, i would advice you to give him a syrup containing Paracetamol , like tylenol which is best for fever
User :   ok. Anything to help the eyes?
Doctor :   and the low feeding and the burning eyes is due to fever
User :   Ok
Doctor :   you can place cucumber slices if he cooperates
Doctor :   but once the fever comes down the eyes get normal
User :   Ok I will try that!
Doctor :   Is there anything i can help you with ?
User :   no I guess that is all. Thank you for your help!!
Doctor :   You are welcome
Doctor :   Thanks for consulting me ,kindly provide your feedback
Doctor :   Bye for now
Doctor :   Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor